Southeast Asian Bulletin of Mathematics

, Volume 26, Issue 1, pp 133–145 | Cite as

On Fuzzy Metric Space

Original Articles

Abstract

In this paper we prove a common fixed point theorem for three mappings in fuzzy metric space and then extend this result to fuzzy 2 and 3-metric spaces. Our theorem is an extension of result of Fisher [12], to fuzzy metric spaces.

Keywords

Fuzzy metric space sequence common fixed point 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Hong Kong 2002

Authors and Affiliations

  1. 1.Department of MathematicsMadhav Science College, Vikram UniversityUjjainIndia

Personalised recommendations